# SDR SWIA2019080946176

- Difficulty date: June 13, 2019
- Submitted: August 9, 2019
- Operation: Air carrier
- Aircraft: N920SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7660
- Aircraft time: 43,070 hours, 36,578 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Bs 364
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON ANGLE ATTACHED TO AFT SIDE OF FRAME 364. (C-CHECK) RO: REMOVED AND REPLACED ATTACH ANGLE TO FRAME AT FS364 STGR 25L - STGR 25R IAW SRM.
